# SDR SWIA201436994

- Difficulty date: March 18, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 25,651 hours, 21,268 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP, UPPER SKIN IS CHAFED 45-57" AND 70" FROM INBD END OF FLAP AND 8" AFT OF L/E OF FLAP.  C-CHECK, BLENDED CHAFE AND REPAIRED FLAP IAW EA.
